question-icon

Had a EGD with dilation on January 10 of this

default
Posted on Tue, 5 Mar 2019
Question: Had a EGD with dilation on January 10 of this year. I ate 5 hours after the procedure and started vomiting. I have been vomiting since that time. Luckily I have a J tube that I am able to have nourishment and water. 2 weeks later I was diagnosed with Aspiration Pneumonia and C-diff. Was on Vancomycin and Flagly. What is causing me to vomit?
doctor
Answered by Dr. Anders Mark Christensen (7 hours later)
Brief Answer:
Possibly a re-stenosis

Detailed Answer:
Hi Rmoulton,

I need the following details so that I am better able to help.
When do you experience vomiting? All the time? After you eat or drink? And how long after intake do you vomit?
You may have a new stenosis. A barium contrast study or a new EGD will help clarify.

Hope this helps. Please let me know if you have further questions.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Anders Mark Christensen

General Surgeon

Practicing since :2016

Answered : 1279 Questions

premium_optimized

The User accepted the expert's answer

Share on
Had a EGD with dilation on January 10 of this

Brief Answer: Possibly a re-stenosis Detailed Answer: Hi Rmoulton, I need the following details so that I am better able to help. When do you experience vomiting? All the time? After you eat or drink? And how long after intake do you vomit? You may have a new stenosis. A barium contrast study or a new EGD will help clarify. Hope this helps. Please let me know if you have further questions.